On Armendariz ideals
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 883-888
https://doi.org/10.4134/BKMS.2010.47.5.883
Published online September 1, 2010
Sh. Ghalandarzadeh, H. Haj Seyyed Javadi, M. Khoramdel, and M. Shamsaddini Fard
K. N. Toosi University of Technology, Shahed University, K. N. Toosi University of Technology, K. N. Toosi University of Technology
Abstract : In this paper, we introduce the concepts of Armendariz ideals and abelian ideals and record some results involving them.
Keywords : Armendariz ideal, IFP ideal
MSC numbers : 16D25, 16N99, 16U20
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd